# SDR USAA2013121600013

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 4,173 hours, 1,763 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 8259
- Condition: Faulty
- Location: Brake System
- Part time: 4,186 hours, 1,771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING DECLARED BY CREW FOR BRAKES SYS 1 FAULT.  FLIGHT LANDED NORMALLY & TAXIED TO GATE.  RESET BSCU WAS ACCOMPLISHED IAW QRH.  PERFORMED BSCU BITE IAW A321 AMM 32-46-00-740-001-A, CHECKED GOOD.
